# SDR CALA9601144

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5918000530N
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON UPPER SPAR CAP OF LT HORIZONTAL STABILIZER FORWARD SIDE OF REAR SPAR AT STA XHS 95.  THE CORRODED SECTION OF SPAR CAP WAS CUT OUT AND A NEW SECTION WAS SPLICED IN IAW SRM 55-02, PAGES 85 TO 87.
